MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE STANDARD; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE STANDARD; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Model Number 121251-30A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available, a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: hub of the introducer came off upon removal.
 
Event or Problem Description
Irn#: (b)(4).Initial reporter´s narrative: hub of the introducer came off upon removal.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical assessment this file is considered as closed.

Brand Name
SPROTTE STANDARD
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key8502927
Report Number9611612-2019-00011
Device Sequence Number222164
Product Code BSP
UDI-Device Identifier14048223024376
UDI-Public14048223024376
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2023
Device Model Number121251-30A
Device Catalogue Number121251-30A
Device Lot Number1269
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;